# SDR CA131128010

- Difficulty date: November 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 26,795 hours
- Engine: Ge CF348C5
- System (JASC): 2742 · Stabilizer Actuator
- Part: Resolver
- Part number: 84897
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BASED ON THE MAINTENANCE DIAGNOSTIC COMPUTER,  THE HORIZONTAL STABILIZER POSITION RESOLVER  AND/OR ITS CONNECTOR IS AT FAULT. THE RESOLVER WAS REPLACED ON NOVEMBER 18TH AS PART OF AN ACTION PLAN. THE DISCREPANCY CHANGED TO PITCH FEEL FAULT AND STAB FAULT.   RECOGNIZING THE FAULT HAD CHANGED FOLLOWING THE REPLACEMENT OF THE RESOLVER, MAINTENANCE REVISITED THE CONNECTOR AT THE RESOLVER AND FOUND PIN 4 NOT SECURED. ELECTRICAL PIN NR 4 WAS RE-SECURED AND THE AIRCRAFT RETURNED TO SERVICE. THE FAULT REOCCURRED THREE DAYS LATER (NOV 21ST) - WIRES WERE THOROUGHLY CHECKED FROM THE AVIONICS RACK TO THE HORIZONTAL TAIL AND THE RESOLVER WAS REPLACED A SECOND TIME. FOLLOWING A THOROUGH WIRING CHECKS THE SFECU, HIRF, SSCU AND HSTA WERE REPLACED.  TEST FLIGHT PERFORMED CONSISTED OF TWO TOUCH AND GO AS WELL AS ASCENDING THROUGH 31K ASL TO TRIGGER THE TRANSITION FROM ASI TO MACH INPUTS.  UPON AIRCRAFT RETURN TO SERVICE, IT HAS PERFORMED 4 FLIGHTS WITHOUT A REPEAT OCCURRENCE. WE WILL BE WORKING CLOSELY WITH THE VENDOR ON THE TEAR DOWN FINDINGS AND WHY THE MDC WAS UNABLE TO DECIPHER THE FAILURE MODE.  TEAR DOWN REPORT OF THE HORIZONTAL STAB TRIM ACTUATOR HAS BEEN REQUESTED. RESULTS TO FOLLOW.
